MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD® PLASTIC NRFIT¿ SYRINGE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD® PLASTIC NRFIT¿ SYRINGE; PISTON SYRINGE
Catalog Number 400051
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd® plastic nrfit¿ syringe had scale marking issues.The following was received from the initial reporter: the customer mentioned that during testing of the device he and his colleagues found it difficult to read the graduated marks on the barrel of the syringe against the background of the plunger tip when aspirating small volumes of anaesthesia medication.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
(b)(4)- follow up mdr for device evaluation.It was reported it was difficult to read the graduated marks on the barrel of the syringe.As a sample was not returned, a thorough sample evaluation could not be performed.A physical sample is required for a more thorough evaluation and potential root cause determination.A device history record review was completed for provided material number 400051, lot 0083149.The review revealed all visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Lot 0083149 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.Since no samples displaying the reported condition were received corrective actions are not necessary.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD® PLASTIC NRFIT¿ SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17916849
Report Number1213809-2023-01125
Device Sequence Number16886812
Product Code FMF
UDI-Device Identifier00382904000516
UDI-Public(01)00382904000516
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountrySP
PMA/510(K) Number
K192538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Catalogue Number400051
Device Lot Number0083149
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer02/13/2024
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown